| Catalog Number |
123514A |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/15/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during use 12 hours after placement the foley catheter had spontaneously dislodged due to balloon rupture.The patient was admitted for ureteral stent replacement and the stent was inserted and placed in the operating room.Catheterization was performed without issue during placement.Later that day, the patient pressed the nurse call button; upon checking, the catheter had spontaneously dislodged, and inspection of the balloon revealed it was ruptured.
Additional Manufacturer Narrative
(b)(6).The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.This report references a us equivalent device.The us udi equivalent for this product number is used.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.